# SDR REXA2015062700644

- Difficulty date: June 27, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Doubler
- Condition: Worn
- Location: Lt Trans Cowl
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LEFT ENG UPPER TRANS COWL SPIGOT GUIDE DOUBLER WORN.  R & R DOUBLER & LATCH DOOR COMING ON LT ENG UPPER TRANS COWL IAW SRM 51-42-06, SRM 51-42-13 & SRM 51-40-11.
